# SDR DL72W991953

- Difficulty date: September 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2809W
- Make and model: Boeing 727247
- Aircraft serial: 20581
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Bracket
- Condition: Cracked
- Location: Nr 8 Le Slat Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 8 SLAT ACTUATOR I/B AND O/B MOUNT BRACKETS CRACKED ON WEBS.  REPAIRED PER M/M 57-20-21 PAGE 812.
